# SDR CA081121007

- Difficulty date: November 7, 2008
- Submitted: December 18, 2008
- Operation: General aviation
- Make and model: Bombdr BD1001A10
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 1005354226007
- Condition: Chafed
- Location: Hydraulic Sys
- Part time: 5,443 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) ACFT LOST ALL HYD FLUID IN THE RT SYS DURING FLIGHT. NO INFO ON FLIGHT PROFILE, CAS MESSAGES OR QTY`S NOTED.  CREW UNAVAILABLE FOR DEBRIEF AT THIS TIME. REPLACED AFFECTED LINE, CLAMP AND HARDWARE.
